Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
brownpaint856

Lea's Accutain Log

Hello i started my Accutain yesterday so so far i taken 2 pills its one a day for me side effects so far have been light headed somewhat and dry eyes since i wear contacts i been taking it with a good lunch we ll see how it goes :razz:

Share this post


Link to post
Share on other sites

I was kinda wondering since i was taking doxyciline 2x a day up until last week i stopped now but that pretty much cleared me up i only broke out a little becasue that time of the month iam also of course on birth control when i originally started both again doxy and bc i broke out then it got better so now since i am on accutain am i still gonna get the bad break out in thE in the begining of the treatment since i already went through it with anti biotics??/ the only reason i am on accutuain is becasue once i stop the anti biotics my acne comes back and i dont wanna be on anti bi all my life my doc said i have to stop it all together since for me is reoccurring.

Share this post


Link to post
Share on other sites

Today is my third day and the thing that been mostly bothering but not that bad is my dry eyes and being that i have contacts i have to keep blinking but i bought my self some drops so hopfully it helps i am only taking 20mg capsules so its not that strong i imagine anyhow nothing too diffrent so far but i will keep adding.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×